MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/13; CORONARY DRUG-ELUTING STENT
Model Number 401738
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent was chosen for treatment.During unpacking, the stent was stuck in the stent protector and fell off table when trying to get it unstuck.
 
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.The stent is not deformed or damaged and was properly crimped in between the two radiopaque markers.Review of the production documentation verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, the actual complaint event cannot be reconstructed.

Brand Name
ORSIRO (US) 3.0/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8701350
Report Number1028232-2019-02435
Device Sequence Number2354739
Product Code NIQ
UDI-Device Identifier07640130438934
UDI-Public07640130438934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401738
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09184614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1